EconPapers    
Economics at your fingertips  
 

Serially correlated variables in dynamic, discrete choice models

Todd Stinebrickner

Journal of Applied Econometrics, 2000, vol. 15, issue 6, 595-624

Abstract: This paper discusses the problems that are encountered when dynamic, discrete choice models are specified with continuous, serially correlated state variables. A variety of approximation methods that can deal with these problems is examined, and an empirical example that allows continuous variables to be serially correlated is presented. Copyright © 2000 John Wiley & Sons, Ltd.

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://qed.econ.queensu.ca:80/jae/2000-v15.6/ Supporting data files and programs (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:15:y:2000:i:6:p:595-624

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-31
Handle: RePEc:jae:japmet:v:15:y:2000:i:6:p:595-624